Free Access
Volume 20, Number 4, October-December 2014
Page(s) 957 - 982
Published online 05 August 2014
  1. A. Bacciotti, Andrea and L. Rosier, Liapunov functions and stability in control theory. Second edition. Commun. Control Engrg. Ser. Springer-Verlag, Berlin (2005). [Google Scholar]
  2. M. Bardi and I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Birkhäuser, Boston (1997). [Google Scholar]
  3. A. Bressan and B. Piccoli, Introduction to the mathematical theory of control. Vol. 2. AIMS Ser. Appl. Math. Amer. Institute of Math. Sci. AIMS, Springfield, MO (2007). [Google Scholar]
  4. A. Bressan and F. Rampazzo, On differential systems with vector-valued impulsive controls. Boll. Un. Mat. Ital. B 7 (1988) 641–656. [Google Scholar]
  5. D.A. Carlson and A. Haurie, Infinite horizon optimal control. Theory and applications. Vol. 290 of Lect. Notes Econom. Math. Systems. Springer-Verlag, Berlin (1987). [Google Scholar]
  6. P. Cannarsa and G. Da Prato, Nonlinear optimal control with infinite horizon for distributed parameter systems and stationary Hamilton–Jacobi equations. SIAM J. Control and Optim. 27 (1989) 861–875. [CrossRef] [MathSciNet] [Google Scholar]
  7. P. Cannarsa and C. Sinestrari, Convexity properties of the minimum time function. J. Calc. Var. Partial Differ. Eqs. 3 (1995) 273–298. [Google Scholar]
  8. F. Da Lio, On the Bellman equation for infinite horizon problems with unbounded cost functional. J. Appl. Math. Optim. 41 (2000) 171–197. [CrossRef] [MathSciNet] [Google Scholar]
  9. M. Garavello and P. Soravia, Optimality principles and uniqueness for Bellman equations of unbounded control problems with discontinuous running cost. Nonlinear Differ. Equ. Appl. 11 (2004) 271–298. [CrossRef] [MathSciNet] [Google Scholar]
  10. M. Malisoff, Bounded-from-below solutions of the Hamilton–Jacobi equation for optimal control problems with exit times: vanishing Lagrangians, eikonal equations, and shape-from-shading. Nonlinear Differ. Equ. Appl. 11 (2004) 95–122. [CrossRef] [Google Scholar]
  11. M. Miller and E.Y. Rubinovich, Impulsive control in continuous and discrete-continuous systems. Kluwer Academic/Plenum Publishers, New York (2003). [Google Scholar]
  12. M. Motta, Viscosity solutions of HJB equations with unbounded data and characteristic points. Appl. Math. Optim. 4 (2004) 1–26. [CrossRef] [Google Scholar]
  13. M. Motta and M, F. Rampazzo, State-constrained control problems with neither coercivity nor L1 bounds on the controls. Ann. Mat. Pura Appl. 4 (1999) 117–142. [CrossRef] [Google Scholar]
  14. M. Motta and F. Rampazzo, Asymptotic controllability and optimal control. J. Differ. Eqs. 254 (2013) 2744–2763. [CrossRef] [Google Scholar]
  15. M. Motta and C. Sartori, Exit time problems for nonlinear unbounded control systems. Discrete Contin. Dyn. Syst. 5 (1999) 137–156. [Google Scholar]
  16. M. Motta and C. Sartori, The value function of an asymptotic exit-time optimal control problem. Nonlinear Differ. Equ. Appl. Springer (2014). [Google Scholar]
  17. F. Rampazzo and C. Sartori, Hamilton-Jacobi-Bellman equations with fast gradient-dependence. Indiana Univ. Math. J. 49 (2000) 1043–1077. [CrossRef] [MathSciNet] [Google Scholar]
  18. P. Soravia, Optimality principles and representation formulas for viscosity solutions of Hamilton–Jacobi equations I: Equations of unbounded and degenerate control problems without uniqueness. Adv. Differ. Eqs. (1999) 275–296. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.